Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

67 Publications

2015 | Journal Article | IST-REx-ID: 1677   OA
Alt J. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 2015;56(10). doi:10.1063/1.4932606
View | Files available | DOI | Download (ext.)
2015 | Journal Article | IST-REx-ID: 1824   OA
Knebel J, Weber M, Krüger TH, Frey E. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 2015;6. doi:10.1038/ncomms7977
View | Files available | DOI
2014 | Journal Article | IST-REx-ID: 1926
Sadel C. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 2014;17(3-4):409-440. doi:10.1007/s11040-014-9163-4
View | DOI
2014 | Journal Article | IST-REx-ID: 2019   OA
Erdös L, Schröder DJ. Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry. 2014;17(3-4):441-464. doi:10.1007/s11040-014-9164-3
View | DOI | Download (ext.)
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki OH, Erdös L, Krüger TH. Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. 2014;19. doi:10.1214/ECP.v19-3121
View | Files available | DOI


Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed